Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 4, Pages 553–560 (Mi mz8077)  

Estimates of solutions of parabolic equations degenerating on the boundary of a domain

I. D. Pukal'skii

Chernovtsy State University

Abstract: For a parabolic equation, degenerating as a power on the boundary of a domain, a theorem on the a priori boundary estimates of solutions is established. This theorem is applied for the study of the behavior of the constructed solution of the Dirichlet problem near the boundary.

Full text: PDF file (550 kB)

English version:
Mathematical Notes, 1977, 22:4, 799–803

Bibliographic databases:

UDC: 517.9
Received: 20.04.1976

Citation: I. D. Pukal'skii, “Estimates of solutions of parabolic equations degenerating on the boundary of a domain”, Mat. Zametki, 22:4 (1977), 553–560; Math. Notes, 22:4 (1977), 799–803

Citation in format AMSBIB
\Bibitem{Puk77}
\by I.~D.~Pukal'skii
\paper Estimates of solutions of parabolic equations degenerating on the boundary of a~domain
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 4
\pages 553--560
\mathnet{http://mi.mathnet.ru/mz8077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=509709}
\zmath{https://zbmath.org/?q=an:0363.35016}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 4
\pages 799--803
\crossref{https://doi.org/10.1007/BF01146427}


Linking options:
  • http://mi.mathnet.ru/eng/mz8077
  • http://mi.mathnet.ru/eng/mz/v22/i4/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021